Alert archive / Oklahoma / Tornado Warnings in 2009
Tornado Warning 38, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 13, 2009, 10:45 PM CDT for Cleveland County, Oklahoma County, Pottawatomie County, Oklahoma. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 13, 2009, 10:45 PM CDT (03:45 UTC)
- Expired
- May 13, 2009, 11:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Cleveland County, OK, Oklahoma County, OK, Pottawatomie County, OK
The radar
The Norman radar (KTLX), 7 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 13, 10:54 PM CDT | HAIL 1.5 | Stanley Draper Lake, OK | HAIL TO ABOUT PING PONG BALL SIZE REPORTED BY KFOR-TV. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 5:11 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 13, 9:36 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.8 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3795 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 323 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KOUN 140345 TOROUN OKC027-109-125-140445- /O.NEW.KOUN.TO.W.0038.090514T0345Z-090514T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORMAN OK 1045 PM CDT WED MAY 13 2009 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * TORNADO WARNING FOR... EASTERN CLEVELAND COUNTY IN CENTRAL OKLAHOMA... SOUTHERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA... WESTERN POTTAWATOMIE COUNTY IN CENTRAL OKLAHOMA... * UNTIL 1145 PM CDT * AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER SOUTHERN OKLAHOMA CITY...NEAR STANLEY DRAPER LAKE...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IN THE WARNING INCLUDE EASTERN NORMAN...LAKE THUNDERBIRD...PINK...SOUTHEASTERN OKLAHOMA CITY...STANLEY DRAPER LAKE...STELLA AND TINKER AIR FORCE BASE. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 157 AND 164. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE WALLS. && LAT...LON 3527 9700 3507 9727 3536 9748 3545 9740 TIME...MOT...LOC 0345Z 305DEG 14KT 3535 9736 $$
2 follow-up statements
000
WWUS54 KOUN 140354
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1054 PM CDT WED MAY 13 2009
OKC109-140403-
/O.CAN.KOUN.TO.W.0038.000000T0000Z-090514T0445Z/
OKLAHOMA OK-
1054 PM CDT WED MAY 13 2009
...THE TORNADO WARNING HAS BEEN CANCELLED FOR SOUTHERN OKLAHOMA
COUNTY...
LAT...LON 3507 9727 3536 9748 3538 9744 3539 9734
3527 9700
TIME...MOT...LOC 0353Z 332DEG 19KT 3531 9735
$$
OKC027-125-140445-
/O.CON.KOUN.TO.W.0038.000000T0000Z-090514T0445Z/
POTTAWATOMIE OK-CLEVELAND OK-
1054 PM CDT WED MAY 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EASTERN
CLEVELAND AND WESTERN POTTAWATOMIE COUNTIES...
AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EXTREME
SOUTHERN OKLAHOMA CITY...2 MILES SOUTH OF STANLEY DRAPER
LAKE...MOVING SOUTHEAST AT 20 MPH. THE CIRCULATION CENTER WILL SOON
MOVE INTO EASTERN NORMAN.
* LOCATIONS IN THE WARNING INCLUDE EASTERN NORMAN...LAKE
THUNDERBIRD...PINK...SOUTHEASTERN OKLAHOMA CITY...STANLEY DRAPER
LAKE AND STELLA.
LAT...LON 3507 9727 3536 9748 3538 9744 3539 9734
3527 9700
TIME...MOT...LOC 0353Z 332DEG 19KT 3531 9735
$$000
WWUS54 KOUN 140417
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1117 PM CDT WED MAY 13 2009
OKC027-125-140445-
/O.CON.KOUN.TO.W.0038.000000T0000Z-090514T0445Z/
POTTAWATOMIE OK-CLEVELAND OK-
1117 PM CDT WED MAY 13 2009
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR EASTERN
CLEVELAND AND WESTERN POTTAWATOMIE COUNTIES...
AT 1113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EASTERN
NORMAN...3 MILES SOUTH OF LAKE THUNDERBIRD...MOVING SOUTHEAST AT 25
MPH. THE CIRCULATION HAS WEAKENED SOMEWHAT. WHILE THE TORNADO
THREAT HAS LESSENED SOMEWHAT...CONDITIONS ARE FAVORABLE FOR
STRENGTHENING. THE CIRCULATION WILL BE MONITORED CAREFULLY.
* LOCATIONS IN THE WARNING INCLUDE EASTERN NORMAN...LAKE
THUNDERBIRD...PINK...SOUTHEASTERN OKLAHOMA CITY AND STELLA.
LAT...LON 3526 9740 3531 9735 3535 9728 3527 9700
3507 9727
TIME...MOT...LOC 0413Z 330DEG 22KT 3520 9725
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 13, 8:49 PM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, May 13, 8:49 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
849 PM CDT WED MAY 13 2009
.UPDATE...
COLD FRONT WILL CONTINUE TO MOVE ACROSS THE FA OVERNIGHT. STORMS
CONTINUE TO DEVELOP ALONG THE FRONT THIS EVENING. STORMS EXPECTED
TO BECOME MORE WIDESPREAD LATE THIS EVENING/OVERNIGHT ALONG AND
BEHIND THE FRONT AS LLJ STRENGTHENS. SEVERE STORMS WILL REMAIN
POSSIBLE NEAR THE FRONT OVERNIGHT. HEAVY RAIN/FLASH FLOODING WILL
ALSO REMAIN A CONCERN OVERNIGHT SO WILL CONT WITH THE FLASH FLOOD
WATCH. WINDS EXPECTED TO INCREASE IN WESTERN OK OVER THE NEXT FEW
HOURS SO WILL ALSO CONTINUE WITH THE WIND ADVISORY. WILL SEND
UPDATES SHORTLY.
MAXWELL
&&
.PREV DISCUSSION... /ISSUED 632 PM CDT WED MAY 13 2009/
AVIATION...
/0Z TAFS/... A COLD FRONT WILL CONTINUE TO MOVE ACROSS THE REGION
TONIGHT. THUNDERSTORMS WILL DEVELOP NEAR THE FRONT BECOMING
WIDESPREAD AND MOVING ACROSS THE AREA. HOWEVER... KGAG/KWWR WILL
MOST LIKELY REMAIN DRY. THUNDERSTORMS WILL SHIFT SE OF MOST TAF
SITES THURSDAY MORNING.
MAXWELL
PREV DISCUSSION... /ISSUED 313 PM CDT WED MAY 13 2009/
DISCUSSION...ANTICIPATING AN ACTIVE EVENING OF SEVERE WEATHER AND
HEAVY RAIN. FOR THE FIRST TIME IN MANY DAYS...THE ENTIRE REGION WAS
IN THE WARM SECTOR RELATIVE TO THE FRONTAL ZONE THAT HAS BEEN
OSCILLATING ACROSS THE REGION IN RECENT WEEKS. MOISTURE WAS
DEEP...WITH MIDDLE TO UPPER 60S DEWPOINTS COMMON. THE MAXIMUM IN MID
LEVEL TEMPERATURES AND CAP STRENGTH HAD MOVED OUT OVER THE
DRYLINE...MAKING THUNDERSTORMS DEVELOPMENT LESS LIKELY IN WESTERN
OKLAHOMA AND NORTH TEXAS COMPARED TO YESTERDAY. BASED ON SATELLITE
AND UPPER AIR ANALYSES...AND A CONSISTENT MODEL SIGNAL...WE DO
ANTICIPATE THE CAP WILL WEAKEN ALONG THE COLD FRONT. STORMS WILL
DEVELOP THIS EVENING FROM NORTH CENTRAL INTO AT LEAST CENTRAL
OKLAHOMA...WITH A LOWER CHANCE FARTHER SOUTHWEST.
THE NAM HAS BEEN REMARKABLY CONSISTENT IN ITS RUNS OVER THE PAST 48
HOURS OR MORE. IT PLACES A STRONG MAXIMUM IN PRECIPITATION OVER
CENTRAL OKLAHOMA AFTER DARK TONIGHT...PERHAPS SIGNALING WHERE
THUNDERSTORM OUTFLOW WILL MEET WITH THE LOW LEVEL JET DURING ITS
MAXIMUM INTENSITY. THE CENTRAL AND SOUTHERN PORTIONS OF OUR FLASH
FLOOD WATCH LOOK WELL WARRANTED...ALTHOUGH THE MAXIMUM COULD ALSO
OCCUR A LITTLE FARTHER EAST DEPENDING ON CAP STRENGTH. THE FAR
NORTHERN PORTION OF THE FLOOD WATCH WILL SEE THE STRONGEST ACTIVITY
EARLY THIS EVENING...BUT THERE IS A SECOND TROUGH ANALYZED AT
700-500 MB...THAT WILL SUPPORT SCATTERED REDEVELOPMENT OF HIGHER
BASED THUNDERSTORMS ACROSS NORTHERN OKLAHOMA AFTER MIDNIGHT.
WE HAVE ALSO ISSUED A WIND ADVISORY FOR THE OVERNIGHT PERIOD IN
WESTERN OKLAHOMA. MODELS DEPICT A 50 KNOT...NORTHERLY LOW LEVEL JET
BEHIND THE COLD FRONT. COLD ADVECTION SYNCED WITH STEEP LOW LEVEL
LAPSE RATES WILL LIKELY BRING WINDS TO THE SURFACE FOR AT LEAST A
FEW HOURS. THE EVENT COULD BE MARGINAL...BUT WOULD RATHER COVER IT
IN ANTICIPATION...TO LIGHTEN THE WORKLOAD FOR THE BUSY EVENING SHIFT.
IN THE WAKE OF ACTIVITY TONIGHT...WIDESPREAD CLOUDS WILL FILL THE
FRONTAL ZONE AND EXPAND BACK NORTHWARD ON THURSDAY. THIS SHOULD KEEP
TEMPERATURES IN THE 60S TO LOW 70S. FARTHER SOUTH...THE FRONT IS
FORECAST TO STALL NEAR THE RED RIVER. ALTHOUGH WE MAINTAIN LOW RAIN
CHANCES THURSDAY AND THURSDAY NIGHT...THE CAP WILL BE REBOUNDING
FROM THE SOUTHWEST...AND UPPER SUPPORT WILL BE MINIMAL OR SLIGHTLY
NEGATIVE FOR SUSTAINING THUNDERSTORMS.
FRIDAY THEN LOOKS VERY SIMILAR TO TODAY...IN THAT THE WARM FRONT
WILL LIFT NORTH...ALLOWING TEMPERATURES AND INSTABILITY TO
INCREASE...JUST BEFORE ANOTHER COLD FRONT ARRIVES FROM LATE IN THE
DAY THROUGH FRIDAY NIGHT. ANOTHER ROUND OF STRONG THUNDERSTORMS IS
POSSIBLE. THIS COULD BE THE FINAL IN OUR SERIES OF SYSTEMS...
HOWEVER...AS STRONGER...DRIER HIGH PRESSURE BUILDS DOWN THE FRONT
RANGE OF THE ROCKIES AND INTO THE SOUTHERN PLAINS LATER THIS WEEKEND.
PREV DISCUSSION... /ISSUED 1234 PM CDT WED MAY 13 2009/
AVIATION...
MOSTLY CLEAR SKIES EXPECTED AT ALL SITES THROUGH THIS AFTERNOON.
WINDS WILL SHIFT TO THE NORTHWEST BY 13/1900 AT BOTH KWWR AND
KGAG. THUNDERSTORMS WILL DEVELOP ALONG A COLD FRONT THAT WILL BE
PUSHING NORTH TO SOUTH... BEGINNING WITH KPNC BY 14/0000 AND BY
14/0200 AFFECTING KOKC...KOUN...KCSM...KLAW. VISIBILITIES WILL BE
GREATLY REDUCED BY +TSRA AND GR IS POSSIBLE WITH ANY
THUNDERSTORM.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 58 71 64 84 / 80 20 20 10
HOBART OK 57 75 64 86 / 30 10 10 20
WICHITA FALLS TX 63 80 69 88 / 30 20 10 10
GAGE OK 47 76 60 83 / 10 10 10 30
PONCA CITY OK 56 71 60 80 / 70 20 30 20
DURANT OK 68 83 68 88 / 70 20 10 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 8 AM CDT THURSDAY FOR OKZ007-008-011>013-
017>020-023>032-040-042-043.
WIND ADVISORY UNTIL 4 AM CDT THURSDAY FOR OKZ009>011-014>017-021-
022.
TX...NONE.
&&
09/25Hazardous weather outlook, May 13, 6:08 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
608 PM CDT WED MAY 13 2009
OKZ004>048-050>052-TXZ083>090-141100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
608 PM CDT WED MAY 13 2009
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
PARTS OF NORTH CENTRAL AND CENTRAL OKLAHOMA. SURROUNDING THE
MODERATE RISK... IS A SLIGHT RISK AREA THAT ENCOMPASSES THE
REMAINDER OF WESTERN AND SOUTHERN OKLAHOMA AND MOST OF WESTERN NORTH
TEXAS.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST AND NORTH OF A LINE
EXTENDING FROM ALVA... TO WEATHERFORD... TO LINDSAY... TO ADA. THE
SLIGHT RISK AREA COVERS WESTERN AND SOUTHERN OKLAHOMA AND MOST OF
WESTERN NORTH TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
TONIGHT.
IMPACTS...
LARGE... DAMAGING HAIL UP TO BASEBALL SIZE...ESPECIALLY EARLY THIS
EVENING. DAMAGING WIND GUSTS TO 75 MPH WILL ALSO BE POSSIBLE.
TORNADOES WILL ALSO BE POSSIBLE...MAINLY WITH STORMS THIS EVENING.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS FROM N
THROUGH TONIGHT.
DISCUSSION...
A COLD FRONT MOVING SOUTH THIS EVENING IS PROVIDING SUFFICIENT LIFT
FOR THUNDERSTORMS IN THE VERY UNSTABLE AIRMASS. THUNDERSTORMS WILL CONTINUE
TO DEVELOP NEAR THE FRONT AS IT APPROACHES INTERSTATE 40 DURING THE
EVENING. THROUGH THE NIGHT THUNDERSTORMS WILL EVOLVE INTO A LARGE
COMPLEX THAT WILL MOVE CENTRAL...SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA.
WIND SPEEDS MAY BE ADEQUATE OVER THE NORTHERN HALF OF OKLAHOMA TO
SUPPORT SUPERCELL THUNDERSTORMS... WHICH COULD BE ENHANCED BY THE
LOW LEVEL WIND SHEAR NEAR THE COLD FRONT. IT IS THESE THUNDERSTORMS
THAT COULD PRODUCE A TORNADO.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY MAY 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL RESULT IN FLOODING OR PONDING OF WATER
ALONG STREAMS AND IN OTHER LOW-LYING AREAS. THE GREATEST THREAT OF
FLOODING IS IN CENTRAL AND SOUTHERN OKLAHOMA WHERE THE GROUND
REMAINS NEARLY SATURATED FROM PREVIOUS RAINFALL.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY. THE CHANCE OF
THUNDERSTORMS WILL INCREASE FRIDAY NIGHT AND SATURDAY AS ANOTHER
COLD FRONT MOVES THROUGH THE AREA.
OTHER HAZARDOUS WEATHER...
LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH STORMS THAT
FORM ALONG THE FRONT FRIDAY NIGHT AND SATURDAY. THIS MAY RESULT
IN FLOODING OR PONDING OF WATER ALONG STREAMS AND IN OTHER LOW-LYING
AREAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND
5 AM THURSDAY.In the hours before
Local storm report, May 13, 10:10 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1010 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM HAIL 1 SW THE VILLAGE 35.56N 97.57W
05/13/2009 E1.50 INCH OKLAHOMA OK LAW ENFORCEMENT
RELAYED BY OKLAHOMA COUNTY SHERIFF...NEAR LAKE HEFNER.
&&
LAMERSLocal storm report, May 13, 10:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1013 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL 1 S GUTHRIE 35.86N 97.43W
05/13/2009 E1.00 INCH LOGAN OK EMERGENCY MNGR
AT I35 AND SEWARD RD EXIT.
&&
LAMERSLocal storm report, May 13, 10:15 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1015 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TSTM WND DMG FLETCHER 34.82N 98.24W
05/13/2009 COMANCHE OK AMATEUR RADIO
SOME WIND DAMAGE REPORTED IN FLETCHER.
&&
LAMERSLocal storm report, May 13, 10:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1027 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND GST 4 WNW RUSH SPRINGS 34.80N 98.02W
05/13/2009 M61 MPH GRADY OK MESONET
&&
LAMERSLocal storm report, May 13, 10:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1030 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM TSTM WND DMG STERLING 34.75N 98.17W
05/13/2009 COMANCHE OK EMERGENCY MNGR
EMERGENCY MANAGER REPORTING SOME WIND DAMAGE IN THE CITY
OF STERLING...NO FURTHER DETAILS.
&&
LAMERSLocal storm report, May 13, 10:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1039 PM TSTM WND GST 3 W CENTRAL HIGH 34.61N 98.15W
05/13/2009 E70 MPH COMANCHE OK AMATEUR RADIO
&&
LAMERSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 7:02 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Washita | 58 min |
| May 13, 7:20 PM CDT | Tornado Warning | OUN | Garfield, Noble | 40 min |
| May 13, 7:48 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Lincoln, Logan, Noble, Payne | 57 min |
| May 13, 7:52 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Grady, Kingfisher | 53 min |
| May 13, 8:36 PM CDT | Areal Flood Advisory | OUN | Blaine, Caddo, Canadian | 3 hr |
| May 13, 8:41 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 64 min |
| May 13, 8:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady, Kiowa, Washita | 63 min |
| May 13, 9:20 PM CDT | Areal Flood Advisory | OUN | Logan | 3 hr |
| May 13, 9:24 PM CDT | Tornado Warning | OUN | Caddo, Grady | 31 min |
| May 13, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, McClain, Oklahoma, Pottawatomie and 1 more | 62 min |
| May 13, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa | 59 min |
| May 13, 10:07 PM CDT | Flash Flood Warning | OUN | Caddo, Kiowa | 6 hr |
| May 13, 10:07 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 38 min |
| May 13, 10:29 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Garvin, Grady, Stephens | 61 min |
| May 13, 10:37 PM CDT | Areal Flood Advisory | OUN | Oklahoma | 3 hr |
| May 13, 10:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Kiowa, Washita | 64 min |
| May 13, 11:04 PM CDT | Flash Flood Warning | OUN | Comanche, Grady, Stephens | 5 hr |
| May 13, 11:27 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Comanche, Cotton, Garvin, Grady, Jefferson and 4 more | 63 min |
| May 13, 11:29 PM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain, Pottawatomie | 30 min |
| May 13, 11:37 PM CDT | Areal Flood Advisory | OUN | Cleveland, Pottawatomie | 3 hr |
| May 13, 11:43 PM CDT | Areal Flood Advisory | OUN | Garvin | 3 hr |
| May 13, 11:52 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc, Seminole | 68 min |
| May 13, 11:58 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 32 min |
| May 14, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa | 60 min |
| May 14, 12:23 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Carter, Comanche, Cotton, Garvin and 8 more | 82 min |
| May 14, 12:25 AM CDT | Areal Flood Advisory | OUN | Carter, Jefferson, Murray | 3 hr |
| May 14, 1:00 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston | 60 min |
| May 14, 1:02 AM CDT | Flash Flood Warning | OUN | Carter, Stephens | 4 hr |
| May 14, 1:17 AM CDT | Areal Flood Advisory | OUN | Atoka, Bryan, Coal, Johnston, Love, Marshall | 4 hr |
| May 14, 1:51 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Jefferson, Love, Murray, Stephens | 54 min |
| May 14, 2:24 AM CDT | River Flood Warning | OUN | Atoka, Bryan | 7 hr |
Nearby
Tornado Warnings in Oklahoma, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.